Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Woke up with heart beating faster. Started taking carbamazepine for headache. Suggestions?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I woke up this morning and can hear my heart beating. Yesterday I started taking carbamazepine for headache pain
Posted Thu, 29 Aug 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 18 minutes later
Thank you for posting your query.
Generally, carbamazepine does not help in headaches including migraines. It works only in cases of facial pain due to trigeminal neuralgia.
Also, hearing one's heart beating is not a common side effect of carbamazepine. So, your current symptoms need to be evaluated.
If they persist, please consult your doctor.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor